# SDR DALA2024050604962

- Difficulty date: May 2, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 92,223 hours, 16,708 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602. CORRECTIVE ACTION: R/R 1R SLIDE LIGHT ASSY PER B767-400 AMM 52-73.OPS OK. MEL & PLACARD REMOVED. (0323132)
